| Model Number |
M0061903200 |
| Medical Device Problem Codes |
Calcified (1077); Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Note: this report is one of five complaints that pertain to the same event (mfr.Report# 3005099803-2023-05990, mfr.Report# 3005099803-2023-06002, mfr.Report# 3005099803-2023-06005 and mfr.Report# 3005099803-2023-06007).It was reported to boston scientific corporation that a tria soft ureteral stent was used during a procedure.The event date was unknown.It was noted that the physicians found that the tria soft ureteral stent had migrated and had some encrustation issues.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
Additional Manufacturer Narrative
Block b3: date of event was approximated based on the date the manufacturer became aware of the event.Block d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: imdrf device code a010402 captures the reportable event of stent migration.Imdrf device code a040501 captures the reportable event of stent calcified.The healthcare facility information: (b)(6) medical center.(b)(6).